# SDR CA001103016

- Difficulty date: October 17, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 6,074 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 107902010R
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS ON CHARTER FLIGHT.  ABOUT 10 MINUTES OUT, THE ENGINE BEGAN TO RUN ROUGH FOR APPROXIMATELY 3 SECONDS.  THE ENGINE THEN SMOOTHED OUT FOR DURATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE GROUND RUN CONFIRMED RT MAGNETO DEAD AND INTERMITTENT.  MAGNETO REMOVED, POINTS FOUND NOT OPENING. TAGGED SERVICEABLE MAGNETO REINSTALLED.  AIRCRAFT GROUND RUN, OK.  FAILED MAGNETO THAT HAD BEEN REMOVED WAS ON AIRCRAFT 60.5 HRS PRIOR.  MAGNETO HAD BEEN REPAIRED AS PART OF 500 HOUR INSPECTION AND 96-1 2-07.   SUSPECTED CAPACITOR FAILURE WITHIN MAGNETO.  (X)
